Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes pain on the left side and breathing problems ?

I ve had severe pain in my left side for several weeks. I went to ER about it and they said it was likely from coughing. This morning I sneezed and something happened and it was such severe pain i nearly blacked out. It s still much worse ever since. Very difficult to move around without making it much worse and even breathing can be very painful. It s extremely tender to the touch too. Not sure what to make of it but I have no insurance or money and i can t just keep going to ER, besides they don t do anything. Any advice would be greatly appreciated. Thanks, Michele P.S. I cannot take any NSAIDS because of previous bleeding stomach ulcers. I m 34 yrs old in case that matters. Thanks again.
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response

It is costochondriitis. any anti inflamatory and analgesic with anti histamin will be helpful.
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor